5day steroid pack side effects

On Tuesday, January 9th I was given one 10 mg injection of the long acting steroid dexamethasone (along with an antibiotic injection) in the ER. I went there when I had the flu, felt like I was having trouble breathing and thought I might have bronchitis. Couldn’t get in to my regular doctor because they were swamped with flu patients. I was also given 3 prescriptions (a steroid, an antibiotic and an inhaler) to have filled when I left the ER. I didn’t have fever, was now breathing OK and after googling the steroid they prescribed, I decided not to get the prescriptions. By the end of the week I thought I was over the flu and Friday evening I cleaned up the house and disinfected surfaces for when my grandkids come over Sat. morning. After cleaning, I started feeling weak and shaky. The next morning I was even more weak and shaky. I thought that I must not be over the flu after all. Days later, I’m still feeling weak, shaky, no appetite, chills and then I’m hit with this sudden, horrible anxiety, heart palpitations and have tingling in my feet and hands. I’ve never had anxiety before in my life, why would I now? These were not flu symptoms. I start googling and that’s when I realized it was the steroid injection. I got in to see my doctor and was surprised that he agreed with me. He said with an injection, it’s hard to control how much is absorbed into your system. I told him I had been drinking a lot of water to flush it out, but he said that wouldn’t get rid of it. Since it is a long acting steroid, it could take months. Though I never have before, the last few weeks I have also had high blood pressure and a high heart rate. I am now at week 5 after the steroid injection. Some days I feel OK, but many days, not. I never know when the anxiety will hit and some times its like a panic attack. I want to feel like myself again, but wonder if I ever will. l will never take another steroid again! I think that I was over treated in the ER based on my symptoms (no fever, blood oxygen). I was only told that the injections would make me feel better -no mention of any side effects.

I get 2, 4 and 5 and I’m completely natural. I have had people accuse me of taking steroids many times and it pissed me off. It gets me to the point where I want to take steroids just so that I can say “Now this is me on steroids fckers!”. Lol. But nah I get a lot of acne outbreaks naturally and I have had many stretch marks as well as abnormally fast muscle gains. I’m a very lean person and when I stop working out I’m capable of drastically going from jacked to skinny as heck. When I start back up again I blow up quick. Another thing I’ve noticed is my pumps are naturally a lot more intense then the average lifter. Like my shoulders blow up like bowling balls and veins and shreds show up all over them along with my arm’s and chest. I’ve had a tone of people accuse me of taking steroids because of these factors. I also had a relative hug me once and say I was jacked and as solid as steal. He said only steroids do that. (He took steroids in the past) But it is to my understanding that muscle is solid… or at least a lot more solid than fat. At the time I was taking creatine and l-arginine with citrilline malate (which is a precursor to arginine) and a lot of BCAA’s.

5day steroid pack side effects

5 day steroid pack side effects

Media:

5 day steroid pack side effects5 day steroid pack side effects5 day steroid pack side effects5 day steroid pack side effects5 day steroid pack side effects

http://buy-steroids.org